# SDR SWAA2019013129025

- Difficulty date: January 28, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 35,888 hours, 17,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR LOOSE.  CLEANED DEBRIS UNDER DOOR AND REPOSITIONED SLIDE IAW MT.
